Depo provera in males

Common Questions and Answers about Depo provera in males

depo-provera

Avatar f tn I started receiving the Depo-Provera shot 6 weeks after I gave birth to my son in 2000. I was on the shot for 9 months and gained 118 lbs. My eating habits and excersise habits never changed and I continued to put on the weight. My doctor need numerous tests to see if there was an underlining problem he wasn't aware of, but there wasn't. 6 years later I have lost 81 lbs. - it hasn't been easy.
Avatar n tn in the last two weeks i have had three blood vessels just pop in my fingers. i was not doing anything out of the ordinary. what could be causing this? should there be a cause for concern?
Avatar n tn i have noticed this problem for at least a couple of years and initially my doctor thought it was because i was in depo provera and had abnormal bleeding all the time. i have been on the pill for over 7 months and my periods are back to normal except after this occurrence following orgasm. in april i had an abnormal pap smear that indicated i had HGSIL (high-grade intraepithelial lesions) of the cervix.
Avatar n tn The only drug that I am aware of that that actually has this effect is Depo-provera, a drug used to inhibit fertility in women. Interestingly, there are many many documented side-effects of Depo-provera (just take a look at their web-site for possible complcations), yet it is approved by the FDA. As I said, the presence of HCG in the human body is used as an INDICATOR for pregnancy. HCG has been found in EVERY human tissue, also in males and non pregnant females. 2.
298579 tn?1192250448 This is quite odd but I experience an uncomfortable cramping in my lower abdomen after I have an orgasm or after a particularly intense bowel movement. It's somewhat painful but definitely more on the uncomfortable side. Occasionally I will also feel the cramping when I get sexually excited. It doesn't last for too long, a few minutes at most but I was curious if anyone else had experienced something like this. Thank you for your feedback.
Avatar n tn Depo Provera or Androcur will take your drive away, but be careful, the effects of chemical castration can be bad, depression, mood swings, heat flashes, etc. Women can have low estrogen too and i find its a better solution to bring the low partner up than to shut the high partner down...
Avatar n tn Anyway, when we first started there was no problems for entry but it started hurting. It wasn't too big of a deal. Well now I have tears...in two or three locations on the outside of my vaginal area. It hurts to move in anyway including going to the bathroom for obvious reasons since they are cuts. But I was wondering what I should do? The pain is unbearable. Almost like when I had my son and I ended up with four tears. Thanks.
363243 tn?1331037450 i understand what you have and been so frustrated with it because im the only one i know amongst my friends who have it. i hate looking in the mirror and my face is clear but my chin and neck are atrocious! a real confidence killer. let me know any pointers i can use.
Avatar n tn But my endorcrinologist said that he believes i am Insulin Resistant, more blood tests will tell in a few weeks, and he may put me on Metformin... He did say it 'should' help with weight loss, i am stuck stuck stuck as of now... Please keep me posted on your progress! Good Luck!
Avatar f tn They are keeping an eye on it and i need to get another cat scan in 2 months time to see if it gets larger in size, as of now it is in the normal variance range. They dont' seem to think it could result in the pain i am having though and have classified it as a red herring. This leaves me with the pain that I've always had and now a new problem to worry about. I need to find out what this is. If anyone thinks they know please help!!!
Avatar n tn Well...I was just looking up my symptoms on the web and tada...found this page. I seem to have very similiar symptoms. I get chills/shakes at night and various times through out the day. My heart will beat really hard, especially at night. but various times during the day as well. I am sick to my stomach often. It's worse at night, but right now as I type this during the day I feel very sick and nausiated. I was diagnosed with IBS...but never had symptoms like these before.
Avatar n tn but im very well educated in drugs..steroids..supplements..and HCG...with over 15 yrs in the bizz..if i come off the wrong way its because im mad at the scammers..not people here..or if they attack me..they get it back..good luck to you..and rememer..there are zero tricks...ZERO heres some info to get where im comming from... ..if you notice..those nice to me..I'm nice back..but any who...I'm very well known for knowing my stuff about weight loss..supplements..and steroids...
Avatar n tn On Monday and Tuesday, several people commented on the state of my eyes, especially the right one, which seemed to be in a worse condition. My eyelids were dry and painful to touch, especially in the corner and it was continuously weeping, until yesterday afternoon when it seemed to heal up to the point where it looked sore, but no longer felt it. And then today- my awful eyes are worse than ever. While my actual eyes are fine, my eyelids are large, puffy and as per usual- RED.
1647691 tn?1363727302 Yeah I'm so glad you found it!!